• Kod.Schwind2000


Prof. Daniel E. Koditschek

Dan’s Home

Kod*lab Menu



Internal Links (Login Required)



<< Kod*lab Publications

Approximating the Stance Map of a 2-DOF Monoped Runner

Journal of Nonlinear Science, July 2000

W. J. Schwind *, D. E. Koditschek†
*: University of Michigan
†: University of Pennsylvania \\

Full PDF | Penn ScholarlyCommons

Abstract
      We report in this paper a relatively simple means of generating closed-form approximants to the return map associated with a family of nonintegrable Hamiltonian systems. These systems arise in consideration of legged locomotion by animals and robots. The approximations proceed through the iterated application of the mean value theorem for integral operators applied to a nonintegrable perturbation of the system of interest. Both the accuracy of these approximants and their algebraic intractability grow in a relatively controlled manner.
BibTeX entry
@article{schwind2000approximating,
  title={{Approximating the stance map of a 2-DOF monoped runner}},
  author={Schwind, WJ and Koditschek, DE},
  journal={Journal of Nonlinear Science},
  volume={10},
  number={5},
  pages={533--568},
  year={2000},
  publisher={Springer}
}

Copyright Kodlab, 2017